Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Emmert, M Y; Salzberg, S P; Emmert, L S; Behjati, S; Plass, A; Felix, C; Falk, V; Grünenfelder, J (2009). Severe cardiomyopathy following treatment with the tumour necrosis factor-alpha inhibitor adalimumab for Crohn's disease. European Journal of Heart Failure, 11(11):1106-1109.

Full text not available from this repository.

Abstract

Adalimumab belongs to the group of tumour necrosis factor-alpha inhibitors and has been approved for the treatment Crohn's Disease since 2007. Herein we report a severe adverse reaction to adalimumab in a 25-year-old female patient. One week after the initial-dose of adalimumab (160 mg), which was initiated due to an acute exacerbation of Crohn's disease, the patient developed a fulminant cardiomyopathy. In severe cardiogenic shock, the patient required an extracorporeal membrane-oxygenation system for 8 days until cardiac recovery.

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Cardiovascular Surgery
04 Faculty of Medicine > University Hospital Zurich > Institute of Anesthesiology
DDC:610 Medicine & health
Language:English
Date:2009
Deposited On:02 Feb 2010 17:45
Last Modified:27 Nov 2013 23:19
Publisher:Elsevier
ISSN:1388-9842
Publisher DOI:10.1093/eurjhf/hfp132
PubMed ID:19875411
Citations:Web of Science®. Times Cited: 4
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page